Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking Metoprolol with orange juice. Is this okay?

I take metoprolol twice daily. Sometimes in the morning I take it with watered-down orange juice . Is this OK? I read that it s not good to take some medications with grapefruit juice, but what about orange juice? Also, while I m on this topic, what about another med that I take in the morning with orange juice, it s famotidine , which is to help with acid reflux . Thank you.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  849
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi Walk50forever,
Thanks for posting your query.
You can take the metoprolol with orange juice but famotidine and orange juice are uncomfortable.
If you have acid tendency then I would say you should avoid the edibles with strong taste because it increases the acid output.
I would suggest take them with plain lukewarm water.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor